# SDR SWIA2021070159227

- Difficulty date: June 7, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESSURIZATION / LEAK CHECKS FOUND 1EA. DENT ON PASSENGER DOOR EXTERNAL SKIN     (C-CHECK RO 6/29/2021)    REPAIRED DENT ON PASSENGER DOOR OUTER SKIN IAW REO 670-52-11-1240 REV - - DATED 2021-06-14. REF ATTACHED SKYCARD 51-900-1002-SKY AND M-337.  WEIGHT CHANGE IS NEGLIGIBLE.  REF ATTACHED CONTINUATION FOR ALL WORK PERFORMED.
